# SDR SWAA2014031426046

- Difficulty date: March 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 54,440 hours, 31,983 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A4200
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 FLIGHT SPOILER UPPER SURFACE CRACKED AT HINGE CUTOUT.  REPAIRED SPOILER IAW SWA EA.
